# SDR SWAA970576

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE WOULD NOT ACHIEVE TAKEOFF POWER WITHOUT EGT OVERTEMP.  REPLACED NUMBER 1 ENGINE PER BOEING M/M.
